# SDR A6WA200740399

- Difficulty date: July 15, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 FLOOR SUPPORT CLIPS CRACKED APPROX .2 INCH LONG AT LBL 9 IB AND OB LOCATIONS.  (K)  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE CLIPS TWO P/N 601R3113-57 IAW BSC STANDARD REPAIR 601R-53-0057A AND CRJ 200 SRM 51-42-21 AND 51-42-13.  (M)
